Previous |  Up |  Next


Title: An infinite companion matrix (English)
Author: Pták, Vlastimil
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 19
Issue: 3
Year: 1978
Pages: 447-458
Category: math
MSC: 12D99
MSC: 15A24
MSC: 15A60
MSC: 15A99
idZBL: Zbl 0404.15009
idMR: MR508953
Date available: 2008-06-05T20:58:49Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Z. DOSTÁL: Polynomials of the eigenvalues and powers of matrices.Comment. Math. Univ. Carolinae (in print) MR 0508954
Reference: [2] V. PTÁK: Spectral radius, norms of iterates and the critical exponent.Linear Algebra and its Applications 1 (1968), 245-260. MR 0230744
Reference: [3] V. PTÁK: A maximum problem for matrices.(submitted to the journal Linear Algebra and its Applications).
Reference: [4] N. J. YOUNG: Norms of matrix powers.Comment. Math. Univ. Carolinae 19 (1978), 415-430. Zbl 0392.15003, MR 0508951


Files Size Format View
CommentatMathUnivCarol_019-1978-3_3.pdf 1.043Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo